# SDR FDEA202009272338

- Difficulty date: September 27, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 58,354 hours, 29,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM (STUB) AT STA 580 LBL 45.5 IS CRACKED AFT UPPER FLANGE CUT OUT UPPER AFT FLANGE OF FLOOR BEAM (STUB) AT STA 580 LBL 45.5, IAW FEDEX DWG   SR57-53-004 REV.  FABRICATED AND INSTALLED REPAIR PARTS, IAW FEDEX DWG SR57-53-004 REV, REF FEDEX EA NR F-5310-T0356975 P1, FUSELAGE-MAINFRAME-STA 580 FLOOR BEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR-REPAIR DOCUMENTATION & REPETITIVE INSPECTION PER SR57-53-004.
